# SDR 05FDEA01476

- Difficulty date: May 27, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 40,915 hours, 25,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL, BS 259 - 277, LBL 7.5, WL 208.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-30-2.
